Volume 13, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Wrinkled fibrations on near-symplectic manifolds

Yankı Lekili

Appendix: R İnanç Baykur

Geometry & Topology 13 (2009) 277–318
Bibliography
1 S Akbulut, Ç Karakurt, Every $4$–manifold is BLF arXiv:0803.2297
2 V I Arnol’d, The theory of singularities and its applications, Lezioni Fermiane. [Fermi Lectures], Accademia Nazionale dei Lincei (1991) 73 MR1122147
3 D Auroux, S K Donaldson, L Katzarkov, Singular Lefschetz pencils, Geom. Topol. 9 (2005) 1043 MR2140998
4 R İ Baykur, Topology of broken Lefschetz fibrations and near-symplectic $4$–manifolds, to appear in Pac. J. Math. arXiv:0801.0192
5 R İ Baykur, Existence of broken Lefschetz fibrations, Int. Math. Res. Not. IMRN (2008)
6 S Donaldson, I Smith, Lefschetz pencils and the canonical class for symplectic four-manifolds, Topology 42 (2003) 743 MR1958528
7 Y Eliashberg, N M Mishachev, Wrinkling of smooth mappings and its applications. I, Invent. Math. 130 (1997) 345 MR1474161
8 D T Gay, R Kirby, Constructing Lefschetz-type fibrations on four-manifolds, Geom. Topol. 11 (2007) 2075 MR2350472
9 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Math. 20, Amer. Math. Soc. (1999) MR1707327
10 K Luttinger, C Simpson, A normal form for the birth/flight of closed self-dual $2$–form degeneracies, ETH preprint (2006)
11 B Morin, Formes canoniques des singularités d'une application différentiable, C. R. Acad. Sci. Paris 260 (1965) 6503 MR0190944
12 T Perutz, Zero-sets of near-symplectic forms, J. Symplectic Geom. 4 (2006) 237 MR2314214
13 T Perutz, Lagrangian matching invariants for fibred four-manifolds. I, Geom. Topol. 11 (2007) 759 MR2302502
14 C H Taubes, $\mathrm{GR}=\mathrm{SW}$: counting curves and connections, J. Differential Geom. 52 (1999) 453 MR1761081
15 M Usher, The Gromov invariant and the Donaldson–Smith standard surface count, Geom. Topol. 8 (2004) 565 MR2057774
16 G Wassermann, Stability of unfoldings in space and time, Acta Math. 135 (1975) 57 MR0433497